Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

174 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes diarrhea, itchy skin and vomiting when bilirubin levels are elevated?

Answered by
Dr.
Dr. Sassen S Kwasa

Internal Medicine Specialist

Practicing since :2012

Answered : 502 Questions

default
Posted on Fri, 30 Oct 2015 in Liver and Gall Bladder
Question: . Can this be relatedI had a high bilirubin blood test. I have chronic diarrhea and itchy skin plus vomiting and nausea
doctor
Answered by Dr. Sassen S Kwasa 1 hour later
Brief Answer:
Yes all these are related. The bilirubin will cause the itching and N/V

Detailed Answer:
Welcome to HCM. I believe that the causes can be many, however, your doctor has started with the correct initial test, US of the liver will point him what to do next. Good luck.
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Lab Tests
Medical Topics ,   ,  

Recent questions on  Chronic diarrhea

doctor1 MD

My son is 14 and has chronic diarrhea . I know is lactose intolerant but the diarrhea is pretty much every day. He also has bouts of nausea . About once a month he will wake me out of a dead sleep at night and say he feels like he is going to throw up. I m so frustrated and don t know what to do. I always think its the flu , but I know that can t be every month. Please help!

doctor1 MD

My daughter would turn three in november. Her problem is that she has been having chronic diarrhea for the last two months. She has under eye circles. She is getting thinner but her weight is normal-16 kgs. She eats paper, tissue paper, newspaper, infact any paper she gets hold of, once or twice I have seen her eating crayon as well. She drinks milk a lot and eats choosily. She doesn t want to leave the feeder bottle and switch to glass. What should I do?

doctor1 MD

Hi I am very confused. I have Celiac Disease going on 8 years and have been on a gluten-free diet also. My problem is I cannot figure out why i don t feel better. I have had several endoscopies a new diagnosis after each one. I have Nutcracker esophagus , several food and drug allergies , chronic diarrhea, gerd for some and my last one showed Gastric erosion on my last endoscopy this past week. My 3rd GI. opionin the last 2 said they can no longer do anything for me. I am just hoping to feel better.

doctor1 MD

The back of my left thigh was very itchy couple days ago...now.it is covered in bruises. I have also had chronic diarrhea for the last month and an unexplained high ANA titer-although it is over 900 homogenous my doctor does not feel it is lupus. Is it possible these symptoms are connected?

doctor1 MD

I take medication and cannot take pills so I cruch them and put them in water and wait til they dissolve then drink it my medication list is metoprolol tartrate 50 mg I daily.i also take metformin hcl 1000 mg 1/2 tablet twice a day lisinopril 10...

doctor1 MD

Will a HIDA scan help in the diagnosis of Habba Syndrome?

doctor1 MD

I have heard on t.v. about a problem called nets I have had bowel problems since 1999 after radiation and I am wondering if this could possibly be the problem as I have lost 8 kgs in less than 2 months